# SDR EPUA20131024001

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N1668U
- Make and model: Cessna 207
- Aircraft serial: 20700268
- Engine: Cont IO520F
- Engine time: 1,723 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Nozzle
- Part number: 655234
- Condition: Clogged
- Location: Engine
- Part time: 1,723 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE LOOSES POWER DURING FLIGHT.  MAINTENANCE INSPECTED ENGINE AND CONTROLS, CLEANED INJECTORS AND PERFORMED GROUND RUN WITH NO DEFECTS NOTED.  FLIGHT CHECK FOLLOWED WITH NO INDICATION OF PROBLEMS.
